Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

No periods, had mid-cycle spotting, mild cramping, nausea, fatigue, dizziness, negative pregnancy test. Reason?

My last period was July 5th & it is now August 8th & I have not had a period yet! A few days before my missed period I spotted a little & the day of my missed period I completely stopped, I have had mild cramping, nausea , fatigue , dizziness , mild headaches & I have been achy. I have taken 3 tests & they all say negative, but everyone has told me it may be too early & for me to wait until the weekend to see if I start & if I don t start to go see a doctor that Monday. I need HELP! I don t know what is going on, I am so confused.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You gone for pregnancy test too early to get correct result.
Now you have to wait till 7-8 days passed of your expected date of period.
Afterwards go for test again to rule out pregnancy.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor